# SDR SWIA2022081666282

- Difficulty date: June 23, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR LOWER SURROUND SECTION ON ATTACH FITTING AT FS319.70 AT FLOOR LEVEL     (C-CHECK RO 8/14/2022)    REPLACED SERVICE DOOR LOWER SURROUND SECTION ATTACH FITTING(BRACKET) AT FS319.70 AT FLOOR LEVEL REF. CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-31950 REV.Y. COMPLIED WITH 51-900-1002-SKY.
